MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL ENVOY; PERCUTANEOUS CATHETER

MEDOS INTERNATIONAL SARL ENVOY; PERCUTANEOUS CATHETER
Catalog Number 67125895D
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4) the purpose of this mdr submission is to report that multiple attempts to obtain additional information related to the procedure, the reported device issue, and to obtain the product for analysis were unsuccessful.If additional information is available at a later date and the product is returned, the file will be updated accordingly.The product investigation will be closed as no further investigation can be performed at this time.If the product is returned or additional information is provided at a later date, the file will be updated and a supplemental 3500a report will be submitted.With the information available and without the complaint product available to be returned for analysis, the reported product issue documented in the complaint cannot be confirmed through functional evaluation and analysis.The lot number of the device is not known; therefore, manufacturing documentation review was not performed.Assignment of root cause for the event remains speculative and inconclusive, based on the limited information provided and without the return of the complaint sample; however, it is possible that clinical and procedural factors, including device manipulation / interaction may have contributed to the reported failure.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.Updated sections: b.4, g.3, g.6.H.2, h.3, h.6, and h.11.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to report that the product analysis lab received the complaint device on 23-jan-2025.A supplemental 3500a report will be submitted once the product investigation has been completed.Updated sections: b.4, d.9, g.3, g.6.H.2, h.3, h.6, and h.11.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The healthcare professional reported that during the procedure, the hub of the envoy da, 6f, 95cm, mpd (67125895d), the lot number reported was 31253108 (this lot number is pending verification).Was kinked and there was leakage of saline.The physician replaced the device with a ¿same like¿ product and the procedure was successfully completed.There was no report of any negative patient impact.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, age, sex, gender, weight, race, and ethnicity were not provided.Section d.4: the expiration date of the device is not known as the device lot number is not available / not reported.The full udi is not available without the expiration date.Section e.1: the initial reporter phone is not available / reported.Section h.3: the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.Section h.4: the device manufacture date is not known as the device lot number is not available / not reported.The full udi is not available without the manufacture date.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by johnson & johnson medtech, or its employees that the report constitutes an admission that the product, johnson & johnson medtech, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to report the investigational finding of the returned device.The correct lot number is also included in this report.The complaint product was returned and received for evaluation and analysis.The investigation is documented below.Investigation summary: a non-sterile envoy da, 6f, 95cm, mpd from lot number 31253180 was received contained in the decontamination pouch.Visual inspection was performed.The catheter was returned inside the inner pouch, attached to the white cardboard and inside the protective tube.The inner pouch was returned folded, therefore, as a result, the shaft of the catheter has a kink area at the folded level.A second kink was noted at the distal portion of the device, which also match with a folded mark in the cardboard.The hub was inspected, and no visible damages were found.The hub of the catheter was connected to a lab sample syringe, and a crack was found at the fusion joint of the hub.This crack only appears when the connector of the lab sample syringe exerted pressure upon the hub.Water leaked from the crack.The issue reported regarding the leakage was confirmed based on the crack observed at the hub.The issue reported regarding the catheter being kinked was confirmed based on the kink found on the distal portion.This damage is suspected to be related to the manipulation exerted after unpacking the device.The second kink on the shaft is not related to the failure reported, as this condition is the result of the folded condition of the inner pouch.The lot number 31253108 was originally reported.The lot number could not be verified after multiple unsuccessful attempts to obtain additional information related to the procedure and the reported device issue.The returned device is from lot 31253180.A review of manufacturing documentation associated with this lot (31253180) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no internal actions related to device manufacture or inspection.As part of johnson & johnson medtech quality process, all devices are manufactured, inspected, and released to approved specifications.Based on the manufacturing documentation review, there is no indication that the event is related to the device manufacturing process.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.Updated sections: b.4, d.4, g.3, g.6.H.2, h.3, h.4, h.6, and h.11.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
ENVOY
Common Device Name
PERCUTANEOUS CATHETER
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
303552-6892
MDR Report Key20884200
Report Number3008114965-2024-01154
Device Sequence Number18071497
Product Code DQY
UDI-Device Identifier10878528000652
UDI-Public(01)10878528000652(11)240213(17)270131(10)31253180
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K000715
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number67125895D
Device Lot Number31253180
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2024
Supplement Date Received by Manufacturer12/30/2024
01/23/2025
03/03/2025
Initial Report FDA Received Date12/09/2024
Supplement Report FDA Received Date12/30/2024
01/23/2025
03/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown